MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OptiCross HD; catheter, ultrasound, intravascular

BOSTON SCIENTIFIC CORPORATION OptiCross HD; catheter, ultrasound, intravascular
Model Number 8668
Medical Device Problem Codes Entrapment of Device (1212); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device became stuck and required intervention.The opticross hd imaging catheter was selected for ultrasound examination of the target lesion.During procedure, the physician used an intravascular ultrasound diagnostic catheter, which became stuck inside the vessel and could not advance.Everything was pulled and removed from patient.The procedure experienced a delay of 5 to 10 minutes and completed using a different device.The patient condition following the procedure was stable.
 
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6).E1 initial reporter phone: (b)(6).

Brand Name
OptiCross HD
Common Device Name
catheter, ultrasound, intravascular
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50116341
Report Number2124215-2026-41463
Device Sequence Number12088758
Product Code OBJ
UDI-Device Identifier08714729960768
UDI-Public(01)08714729960768
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8668
Device Catalogue Number8668
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale